# SDR DXTA2022090669670

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680A
- Aircraft serial: 6800180
- Aircraft time: 13,662 hours, 9,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: CANIN EMERGENCY LIGHTS INOP. NO MAIN DC, EMER LIGHTS ON/ARM FORWARD DOOR EXIT, OVER GALLEY, AND DOOR LIGHTS INOP. MAIN DC ON, EMER LIGHTS ARM, PAX SAFETY ON, ALL CABIN EXIT/EMER LIGHTS INOP. CHIME AND NO SMOKING LIGHTS DO COME ON THOUGH.//CORRECTIVE ACTION//REMOVED FUSE AND FOUND BLOWN. INSTALLED NEW FUSE AND COMPLIED WITH OPS CHECK WITH NO DEFECTS NOTED. REF CE-680 AMM 33-50-10
